I have been on the depo provera shot

Patient

Q: I have been on the depo provera shot for 4 years. Last Wednesday at work I began to have a little bleeding and cramping Along with nausea and feeling like I was spacing out and about to pass out. The bleeding stopped the next day but started again And got heavier the day after when I returned to work. I also Threw up. The bleeding and cramping are now constant but only get really bad when I'm on my feet for long periods of time. Should I be concerned?

Doctor

A:   Hello,
Thanks for the query.

There could be a hormonal imbalance leading to the symptoms that you have developed. We may also need to rule out other causes like fibroid and ovarian cysts which could be contributing to the bleeding. It is recommended that you see a gynecologist at the earliest for an examination and an ultrasound. The doctor would treat you accordingly either with additional hormonal supplements or any surgical intervention if needed. We also need to rule out ovarian torsion.

Hope this helped.
Regards

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews